# SDR VTZA96021

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Cockpit Console
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/RIC - FLT 6444 - DURING TAKEOFF AT 1949 HRS ON 11-08-95, ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED THE GUST LOCK AND PARKING BRAKE MICROSWITCHES.  OPS CHECKED GOOD SEVERAL TIMES.  ARCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
